# SDR NACA2018071800036

- Difficulty date: July 18, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 75,902 hours, 51,637 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER SPLICE AT BS908, S4R AT RIVET AFT OF STRINGER CLIP. CRACKED STRINGER SPLICE AT STA 908, STR 4R AND STRINGER CLIP REPLACED WITH OEM PARTS. ITEMS IDENTIFIED IAW SB737-53A1322 REV 00 (ORIGINAL) AND INSTALLED IAW SRM REV 116 SECTION 51-40-01
